Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Title: Характеристики статей, опубликованных в настоящем номере (Russian)
Language: English
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 35
Issue: 2
Year: 1985
Pages: (173c)-(173j)
Category: editorial
DOI: 10.21136/CMJ.1985.102008
Date available: 2008-06-09T15:04:19Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_35-1985-2_1.pdf 1.124Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo